Notice: Unexpected clearActionName after getActionName already called in /var/www/html/w/includes/context/RequestContext.php on line 333
Štefan Porubský - MaRDI portal

Štefan Porubský

From MaRDI portal
(Redirected from Person:805650)
Person:587322

Available identifiers

zbMath Open porubsky.stefanWikidataQ102343939 ScholiaQ102343939MaRDI QIDQ587322

List of research outcomes





PublicationDate of PublicationType
https://portal.mardi4nfdi.de/entity/Q60582242023-10-31Paper
Uniform distribution of the weighted sum-of-digits functions2022-04-22Paper
Idempotents, group membership and their applications2018-12-07Paper
https://portal.mardi4nfdi.de/entity/Q46846362018-09-24Paper
Application and Misapplication of the Czechoslovak STP Cipher During WWII2018-03-07Paper
Idempotents and Congruence $$\boldsymbol{ax}\boldsymbol{ \equiv b\pmod n}$$2017-07-14Paper
A common structure of $n_k$'s for which $n_k\alpha\bmod1\to x$2016-05-03Paper
New solvability conditions for congruence ax≡b (mod n)2016-02-24Paper
https://portal.mardi4nfdi.de/entity/Q34647192016-01-27Paper
https://portal.mardi4nfdi.de/entity/Q34484932015-10-23Paper
Topological aspects of infinitude of primes in arithmetic progressions2015-07-08Paper
https://portal.mardi4nfdi.de/entity/Q51669592014-07-09Paper
FOUR DECADES OF CZECH AND SLOVAK NUMBER THEORY CONFERENCES2014-03-14Paper
Coprime solutions to ax≡b (mod n)2013-11-12Paper
https://portal.mardi4nfdi.de/entity/Q29124042012-09-14Paper
https://portal.mardi4nfdi.de/entity/Q29100642012-09-07Paper
https://portal.mardi4nfdi.de/entity/Q28881232012-05-30Paper
A NOTE ON DENSITY AND THE DIRICHLET CONDITION2012-04-13Paper
https://portal.mardi4nfdi.de/entity/Q31060362011-12-19Paper
https://portal.mardi4nfdi.de/entity/Q33915322009-08-11Paper
General Dirichlet series, arithmetic convolution equations and Laplace transforms2009-06-05Paper
https://portal.mardi4nfdi.de/entity/Q34348152007-05-03Paper
Solutions to arithmetic convolution equations2007-03-21Paper
https://portal.mardi4nfdi.de/entity/Q54713882006-06-07Paper
https://portal.mardi4nfdi.de/entity/Q54714012006-06-07Paper
https://portal.mardi4nfdi.de/entity/Q33745252006-03-09Paper
https://portal.mardi4nfdi.de/entity/Q57086082005-11-18Paper
https://portal.mardi4nfdi.de/entity/Q56922712005-09-28Paper
https://portal.mardi4nfdi.de/entity/Q46802222005-09-19Paper
https://portal.mardi4nfdi.de/entity/Q31549092005-01-14Paper
https://portal.mardi4nfdi.de/entity/Q48155862004-09-07Paper
https://portal.mardi4nfdi.de/entity/Q44315282003-10-22Paper
ARITHMETICALLY RELATED IDEAL TOPOLOGIES AND THE INFINITUDE OF PRIMES2003-04-09Paper
https://portal.mardi4nfdi.de/entity/Q43314632002-05-20Paper
https://portal.mardi4nfdi.de/entity/Q44100672002-01-01Paper
https://portal.mardi4nfdi.de/entity/Q45107842001-03-26Paper
https://portal.mardi4nfdi.de/entity/Q45091922000-10-11Paper
https://portal.mardi4nfdi.de/entity/Q42521732000-04-26Paper
https://portal.mardi4nfdi.de/entity/Q42396961999-06-03Paper
https://portal.mardi4nfdi.de/entity/Q42240921999-04-26Paper
Topologies related to arithmetical properties of integral domains1997-12-08Paper
Fermat-Euler theorem in algebraic number fields1997-11-17Paper
Remarks on systems of congruence classes1995-07-18Paper
https://portal.mardi4nfdi.de/entity/Q43270991995-04-04Paper
https://portal.mardi4nfdi.de/entity/Q42987861995-04-02Paper
https://portal.mardi4nfdi.de/entity/Q42915351995-01-03Paper
https://portal.mardi4nfdi.de/entity/Q43181501995-01-02Paper
https://portal.mardi4nfdi.de/entity/Q42727591994-05-15Paper
https://portal.mardi4nfdi.de/entity/Q39769611992-06-25Paper
https://portal.mardi4nfdi.de/entity/Q39776671992-06-25Paper
Transformations that preserve uniform distribution1988-01-01Paper
Sums of additive functions on arithmetical semigroups1987-01-01Paper
Voronoi's congruence via Bernoulli distributions1984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33464131984-01-01Paper
Further congruences involving Bernoulli numbers1983-01-01Paper
Factorial regular representation of groups in complete graphs1982-01-01Paper
A characterization of finite unions of arithmetic sequences1982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39368211981-01-01Paper
On the probability that k generalized integers are relatively H-prime1981-01-01Paper
Sums of prime powers1979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38809191979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41878801979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32087201978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38568261978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41413131978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41549821978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41686861978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41828991978-01-01Paper
On exponents in arithmetical semigroups1977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41549521977-01-01Paper
Commutative semi-primary $x$-semigroups1977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40920891976-01-01Paper
On m times covering systems of congruences1976-01-01Paper
Covering systems and generating functions1975-01-01Paper
Natural exactly covering systems of congruences1974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56484381972-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56581671972-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55854751969-01-01Paper

Research outcomes over time

This page was built for person: Štefan Porubský